American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22D10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Michael Brannan and Brian Forrest. Extending multipliers of the Fourier algebra from a subgroup. Proc. Amer. Math. Soc. 142 (2014) 1181-1191.
Abstract, references, and article information   
View Article: PDF

[2] Ross Stokke. Amenability of Banach and C$^*$-algebras generated by unitary representations. Proc. Amer. Math. Soc. 136 (2008) 1477-1487. MR 2367122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Volker Runde. The amenability constant of the Fourier algebra. Proc. Amer. Math. Soc. 134 (2006) 1473-1481. MR 2199195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Eberhard Kaniuth, Anthony T. Lau and Günter Schlichting. A topological Paley-Wiener property for locally compact groups. Proc. Amer. Math. Soc. 133 (2005) 2157-2164. MR 2137883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert W. Donley Jr.. Schur orthogonality relations and invariant sesquilinear forms. Proc. Amer. Math. Soc. 130 (2002) 1211-1219. MR 1873799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nico Spronk and Peter Wood. Diagonal type conditions on group C$^*$-algebras. Proc. Amer. Math. Soc. 129 (2001) 609-616. MR 1800241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Rapinchuk. On the finite dimensional unitary representations of Kazhdan groups. Proc. Amer. Math. Soc. 127 (1999) 1557-1562. MR 1476387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Susana A. Salamanca-Riba. On the unitary dual of the classical Lie groups, representations of $Sp(p,q)$. Proc. Amer. Math. Soc. 125 (1997) 3107-3117. MR 1401753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert J. Archbold and Eberhard Kaniuth. Simply connected nilpotent Lie groups with quasi-standard $C^*$-algebras. Proc. Amer. Math. Soc. 125 (1997) 2733-2742. MR 1389503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Anthony To-ming Lau, Peter F. Mah and Ali Ülger. Fixed point property and normal structure for Banach spaces associated to locally compact groups. Proc. Amer. Math. Soc. 125 (1997) 2021-2027. MR 1372037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. B. Bekka, E. Kaniuth, A. T. Lau and G. Schlichting. On $C*$-algebras associated with locally compact groups. Proc. Amer. Math. Soc. 124 (1996) 3151-3158. MR 1328338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Annabel Deutsch and A. Guyan Robertson. Functions of conditionally negative type on Kazhdan groups . Proc. Amer. Math. Soc. 123 (1995) 919-926. MR 1224614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. Gabriella Kuhn. Amenable actions and weak containment of certain representations of discrete groups . Proc. Amer. Math. Soc. 122 (1994) 751-757. MR 1209424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michael W. Binder. On induced representations of discrete groups . Proc. Amer. Math. Soc. 118 (1993) 301-309. MR 1123649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Harald Rindler. On weak containment properties . Proc. Amer. Math. Soc. 114 (1992) 561-563. MR 1057960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gabriella Kuhn and Tim Steger. A characterization of spherical series representations of the free group . Proc. Amer. Math. Soc. 113 (1991) 1085-1096. MR 1064905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David S. Shucker. Square integrable representations of unimodular groups . Proc. Amer. Math. Soc. 89 (1983) 169-172. MR 706534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Adam Kleppner. Multiplier representations of discrete groups . Proc. Amer. Math. Soc. 88 (1983) 371-375. MR 695278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Bruce A. Barnes. A note on separating families of representations . Proc. Amer. Math. Soc. 87 (1983) 95-98. MR 677240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. B. Burckel. Averaging a representation over a subgroup . Proc. Amer. Math. Soc. 78 (1980) 399-402. MR 553383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Raymond C. Fabec. A theorem on extending representations . Proc. Amer. Math. Soc. 75 (1979) 157-162. MR 529233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Alberto Alesina. Equivalence of norms for coefficients of unitary group representations . Proc. Amer. Math. Soc. 74 (1979) 343-349. MR 524314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Larry Baggett and Keith Taylor. Groups with completely reducible regular representation . Proc. Amer. Math. Soc. 72 (1978) 593-600. MR 509261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Larry Baggett. Multiplier extensions other than the Mackey extension . Proc. Amer. Math. Soc. 56 (1976) 351-356. MR 0409716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Elliot C. Gootman. Weak containment and weak Frobenius reciprocity . Proc. Amer. Math. Soc. 54 (1976) 417-422. MR 0435286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Detlev Poguntke. Decomposition of tensor products of irreducible unitary representations . Proc. Amer. Math. Soc. 52 (1975) 427-432. MR 0384992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Robert R. Kallman. A theorem in the representation theory of totally disconnected groups . Proc. Amer. Math. Soc. 45 (1974) 457-460. MR 0364535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Robert R. Kallman. A theorem on the restriction of type I representations of a group to certain of its subgroups . Proc. Amer. Math. Soc. 40 (1973) 291-296. MR 0316630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] I. Schochetman. Kernels of representations and group extensions . Proc. Amer. Math. Soc. 36 (1972) 564-570. MR 0320222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1